- Volume 25, Number 4B (2019), 3673-3713.
Integral expression for the stationary distribution of reflected Brownian motion in a wedge
For Brownian motion in a (two-dimensional) wedge with negative drift and oblique reflection on the axes, we derive an explicit formula for the Laplace transform of its stationary distribution (when it exists), in terms of Cauchy integrals and generalized Chebyshev polynomials. To that purpose, we solve a Carleman-type boundary value problem on a hyperbola, satisfied by the Laplace transforms of the boundary stationary distribution.
Bernoulli, Volume 25, Number 4B (2019), 3673-3713.
Received: January 2018
Revised: September 2018
First available in Project Euclid: 25 September 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Franceschi, Sandro; Raschel, Kilian. Integral expression for the stationary distribution of reflected Brownian motion in a wedge. Bernoulli 25 (2019), no. 4B, 3673--3713. doi:10.3150/19-BEJ1107. https://projecteuclid.org/euclid.bj/1569398781